City Research Online

Preface to the papers on 'Credit risk modelling'

Crook, J., Bellotti, T., Mues, C. & Fuertes, A-M. ORCID: 0000-0001-6468-9845 (2019). Preface to the papers on 'Credit risk modelling'. Journal of the Royal Statistical Society Series A, 182(4), pp. 1139-1142. doi: 10.1111/rssa.12525

Publication Type: Article
Additional Information: This is the peer reviewed version of the following article: Crook, J., Bellotti, T., Mues, C. and Fuertes, A.‐M. (2019), Preface to the papers on ‘Credit risk modelling’. J. R. Stat. Soc. A, 182: 1139-1142., which has been published in final form at This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HG Finance
Departments: Bayes Business School > Finance
SWORD Depositor:
[thumbnail of Preface_2AM.pdf]
Text - Accepted Version
Download (132kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login